# SDR AALA201802129011

- Difficulty date: January 17, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 76,678 hours, 10,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: F53275848201
- Condition: Corroded
- Location: Frames 33-35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT,  FRAMES 33 TO 35,  -Y2462.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, AND DRAWING F53275795.
